Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
2/38, DOI: 10.7862/rf.2015.2

On e-I-open sets, e-I-continuous functions and decomposition of continuity

W. AL-Omeri, M. S. Md. Noorani, A. AL-Omari

DOI: 10.7862/rf.2015.2

Abstract

References

[1] M.E. Abd El monsef, S.N. El-deeb and R.A.Mahmoud, -open sets and continuous mappings, Bull. fac. sci. Assiut Univ., 12 (1983), 77-90.
[2] F. G. Arenas, J. Dontchev and M. L. Puertas, Idealization of some weak separation axioms, Acta Math. Hungar., 89 (1-2) (2000), 47- 53.
[3] J. Dontchev, Strong B-sets and another decomposition of continuity, Acta Math.
Hungar., 75 (1997), 259-265.
[4] E. Ekici, On a-open sets, A-sets and decompositions of continuity and supercontinuity, Annales Univ. Sci. Budapest., 51 (2008), 39 - 51.
[5] E. Ekici and T. Noiri, On subsets and decompositions of continuity in ideal topological spaces, Arab. J. Sci. Eng. Sect. 34(2009), 165-177.
[6] E. Ekici and G.B. Navalagi, -Semicontiuous Functions, Math. Forum, 17 (2004-2005), 29-42
[7] E. Ekici, On e-open sets, DP-sets and DPE-sets and decompositions of continuity, Arabian J. Sci. Eng. Vol 33, Number 2A (2008), 269-282.
[8] E. Hatir, on decompositions of continuity and complete continuity in ideal topological spaces, submiteed
[9] E. Hatir and T. Noiri, On decompositions of continuity via idealization, Acta Math. Hungar., 96 (4) (2002), 341-349.
[10] S. Jafari and T. Noiri, Contra-super-continuous functions, Annales Universitatis Scientiarum Budapestinensis, vol. 42, (1999), 27-34.
[11] D. Jankovic, T. R.Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97 (1990), 295 - 310.
[12] K. Kuratowski, Topology, Vol. I. NewYork: Academic Press (1966).
[13] M. N. Mukherjee, R. Bishwambhar and R. Sen, On extension of topological spaces in terms of ideals, Topology and its Appl., 154 (2007), 3167-3172.
[14] J. H. Park, B. Y. Lee and M. J. Son, On -semiopen sets in topological space, J. Indian Acad. Math., 19 (1) (1997), 59-67.
[15] S. Raychaudhuri and M.N. Mukherjee, On -Almost Continuity and -Preopen Sets, Bull. Inst. Math. Acad.Sin., 21 (1993), 357-366.
[16] M. Mrsevic, On pairwise R0 and pairwise R1 bitopological spaces, Bulletin Mathematique de la Societe des Sciences Mathematiques de la Republique Socialiste
de Roumanie. Nouvelle Serie, vol. 30(78), no. 2, (1986), 141-148.
[17] A. A. Nasef and A. S. Farrag, Completely b-irresolute functions, Proceedings of the Mathematical and Physical Society of Egypt, no. 74 (1999), 73-86.
[18] A. A. Nasef and R. A. Mahmoud, Some applications via fuzzy ideals, Chaos, Solitons and Fractals, 13 (2002), 825 - 831.
[19] O. Njyastad, On some clasess of nearly open sets, Paci c J. Math., 15 (1965), 961-970.
[20] R. L. Newcomb, Topologies which are compact modulo an ideal, Ph.D.dissertation, University of California, Santa Barbara, Calif, USA,
1967.
[21] D.V. Rancin, Compactness modulo an ideal, Soviet Math. Dokl., 13 (1) (1972), 193197
[22] P. Samuels, A topology formed from a given topology and ideal, J. London Math. Soc., 10 (1975), 409-416.
[23] M.H. Stone, Application of the Theory of Boolean Rings to General Topology,
Trans. Amer. Math. Soc., 41 (1937), 375-481.
[24] R. Vaidyanathaswamy, The localization theory in set-topology, Proc. Indian Acad. Sci., 20 (1945), 51-61
[25] R. Vaidyanathaswamy, Set Topology, Chelsea Publishing Company (1960).
[26] N.V. Velicko, H-Closed Topological Spaces, Amer. Math. Soc. Trans. 78(2) (1968), 103 - 118.
[27] S. Willard, General topology, Addition-Wesley Pub. Co., Massachusetts, 1970.
[28] S. Yuksel, A. Acikgoz and T. Noiri, On -I-continuous functions, Turk. J. Math., 29(2005), 39-51.

About this Article

TITLE:
On e-I-open sets, e-I-continuous functions and decomposition of continuity

AUTHORS:
W. AL-Omeri (1)
M. S. Md. Noorani (2)
A. AL-Omari (3)

AUTHORS AFFILIATIONS:
(1) School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor DE, Malaysia
(2) School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor DE, Malaysia
(3) .Department of Mathematics, Faculty of Science, Al AL-Bayat University, P.O.Box 130095, Mafraq25113, Jordan

JOURNAL:
Journal of Mathematics and Applications
2/38

KEY WORDS AND PHRASES:
ideal topological space, decompositions, e-open, e-I-open sets, e-I-continuous functions, semi-I-open sets, pre-I-open sets

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/31

DOI:
10.7862/rf.2015.2

URL:
http://dx.doi.org/10.7862/rf.2015.2

RECEIVED:
2013-06-28

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: